# SDR 06FDEA0627

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E AT PYLON INTERSECTION ZONE 517 STA XDLE 315 FOUND CHANNEL BROKEN 1"1/2 LONG AND NUTPLATE MISSING ON THE AFT SECTION REF SRM 57-21-01 PAGE 18 ITEM 2.  REMOVED SKIN IAW SRM 51-31-01 PAG 36/41 VOL 2 AND INTERCOSTAL IAW SRM 51-35-01 PAGE 1/13 VOL 2.  TRIMMED OUT SECTION AND REPAIRED IAW SRM 57-00-01 FIG 10 SHT 1 VOL 1.  REINSTALLED REMOVED PART IAW SRM 51-31-01 PAGE 36/41 AND SRM 51-35-01 PAGE 1/13 VOL 2.  INSTALLED NUTPLATE IAW SRM 51-35-01 PAGE 1/13 VOL 2.  FABRICATED PART IAW DETAIL PART TRAVELER F163424/N00424 AND IAW SRM 57-00-01 FIG 10 SHT 1 VOL1.
